MathSciNet Relay Station
MathSciNet bibliographic data
MR951882 42A05 (33A65 42C10 46N05 47B38 58F07)
Coifman, R. R.; Murray, Margaret A. M. Uniform analyticity of orthogonal projections. Trans. Amer. Math. Soc. 312 (1989), no. 2, 779–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement